# SDR C2XA01IA073

- Difficulty date: February 7, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: MS33205
- Condition: Popped
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3951, DURING POST-FLIGHT INSPECTION, THE CREW REPORTED THAT THE MID-CABIN EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE RESET THE AFFECTED CIRCUIT BREAKER, AND PERFORMED AN OPERATIONAL TEST WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
